# SDR SWIA200311946

- Difficulty date: March 31, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,782 hours, 17,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK AT WS 148.19 CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPAIRED RIGHT LOWER WING PLANK IAW CRJ REO 601R-57-21-130 REV D AND 601R-57-21-131 REV NC.  NDT-HFEC CARRIED OUT IAW REO 601R-57-21-130.  NO CRACKS NOTED.
